|Former: Atención Farmacéutica|
|Journal edited by Rasgo Editorial since 1983|
Manuela Velázquez Prieto
EDITOR IN CHIEF
Jaime E. Poquet Jornet
Tomás Casasín Edo
Virginia Hernández Corredoira
Ramón Jódar Masanés
Juan Carlos Juárez Giménez
Volume 20 - Issue 3, May-June 2018
BULLOUS PEMPHIGOID ASSOCIATED WITH GLIPTINS. REVIEW OF LITERATURE AND A CASE REPORT
CANCELA DÍEZ BÁRBARA, RUIZ VILLAVERDE RICARDO, ARAQUE ARROYO PATRICIA, ANEIROS FERNÁNDEZ JOSÉ, LÓPEZ HIDALGO JAVIER LUIS
Objective: To describe one case of bullous pemphigoid associated to vildagliptin.
Results: A 51-year-old male with diabetes mellitus type II, being treated with vildagliptin 50 mg and metformin 850 mg twice a day. After two months of therapy he developed erythematous plaques and pruritus blisters. Vildagliptin therapy was cancelled but metformin therapy continued and insulin was introduced temporarily.
Clobetasol propionate 0.05 % foam was prescribed three times a day in downward trend to cure lesions. Optimum results were obtained with a full recovery.
Conclusions: Our case and literature review show connection between dipeptidyl peptidase-IV inhibitors (I-DPP IV) and development of bullous pemphigoid. Early detection of the adverse effect, the prompt withdrawal of the gliptin and treatment with oral or topical corticosteroids are crucial for positive responses and the disease cure.
ADVERSE REACTIONS – BULLOUS PEMPHIGOID – DPP-IV INHIBITORS – VILDAGLIPTIN